MAUDE Adverse Event Report: RESPIRE MEDICAL HOLDING RESPIRE PINK SERIES WITH DENTITRAC; DEVICE, ANTI-SNORING

RESPIRE MEDICAL HOLDING RESPIRE PINK SERIES WITH DENTITRAC; DEVICE, ANTI-SNORING
Model Number SP000US
Medical Device Problem Codes Corroded (1131); Crack (1135); Fracture (1260)
Health Effect - Clinical Codes Burn(s) (1757); Ulceration (2116)
Date of Event 02/22/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On 4/24/2019 respire medical received a repair for case (b)(4).The dentist's office stated that the patient has a burn on left cheek, and that they believe that the chip leaked and mixed with saliva.The patient reported this to the dentist office on (b)(6) 2019.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This follow-up report is being filed because a 5 day report was previously filed in error.The burns were not reported as 3rd degree burns.Also, we were not able to confirm that it was a burn mark, so we also included the code for "ulceration".

Brand Name
RESPIRE PINK SERIES WITH DENTITRAC
Common Device Name
DEVICE, ANTI-SNORING
Manufacturer (Section D)
RESPIRE MEDICAL HOLDING
18 bridge street
suite 3j
brooklyn NY 11201
MDR Report Key8571028
Report Number3008937561-2019-00010
Device Sequence Number1537245
Product Code LRK
UDI-Device Identifier00851861007086
UDI-Public(01)00851861007086
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K170692
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSP000US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2019
Initial Date Received by Manufacturer 04/24/2019
Supplement Date Received by Manufacturer04/24/2019
Initial Report FDA Received Date05/01/2019
Supplement Report FDA Received Date05/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age41 YR
Patient Weight181